| Model Number |
F2820H |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); Not Applicable (3189)
| Date of Event |
08/13/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Please clarify, how many devices were involved in this single procedure? how the procedure was complete how long was the delay? were there any unexpected outcomes or complications as a result of the prolonged surgery time? was the patient treatment altered in anyway due to the prolonged surgery time? if yes, please explain.Patient¿s current status? please provide procedure name and date.
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2020 and suture was used.During the procedure, the suture was detached in the point of needle insertion.Surgery delayed.There were no adverse patient consequences reported.Additional information was requested.
Additional Manufacturer Narrative
(b)(4).Date sent to the fda: 9/30/2020.Additional h6 patient code: 3189- surgery prolonged.A manufacturing record evaluation was performed for the finished device batch pdh745, f2820h56 and no non-conformances were identified.Additional information was requested and the following was obtained: how the procedure was complete? procedure completed with another device from another lot.How long was the delay? about 15 minutes.Were there any unexpected outcomes or complications as a result of the prolonged surgery time? no patient consequence, no patient complication.Was the patient treatment altered in anyway due to the prolonged surgery time? no change regarding the patient treatment.Patient¿s current status? the patient went out the hospital.Please provide procedure name and date: eventration / procedure date: (b)(6) 2020.Status of product return / follow up: device available for analysis.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
(b)(4).Date sent to the fda: 11/04/2020.Additional h3 investigation summary: it was received for analysis an unopened sample of product code f2820h, lot pdh745.The complaint sample was not returned for evaluation.During the visual inspection of the sample, no defects were found on the packet.The sample was opened, and the swage and attachment area were noted to be as expected.The suture was dispensed without problems and examined along of the strand and no defects, damaged or detached needles were observed.A functional test was performed and the pull force were above the minimum requirements.As part of our quality process, the manufacturing records of this lot-serial number were reviewed, and the manufacturing standards were met prior to the release of this batch.The device performed without any difficulties noted.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.